My mother was diagnosed with autoimmune hepatitis last year, and her treatment is going very well. Currently, she is taking Budesonide 6 mg and Azoran 75 mg. She also takes Insulin, Actrapid Flexpen, and Basalog One to control her blood sugar fluctuations, as she has diabetes also. I have attached all her test reports, and the test reports show significant improvements. My query is regarding the side effects of the steroids. Apart from a slightly swollen face, my mom also complains about a very bitter taste in her mouth like she has chewed neem leaves. That bitter taste comes and goes. My mom said that this bitter taste is the same that she experienced even before she was diagnosed but now that her SGPT is normal, why does she get this bitter taste? Is it because of the side effects of the steroids? Is there any way to reduce the side effects? Can you recommend any medicine?
Welcome to icliniq.com.
I have seen all the test reports (attachment removed to protect patient identity).
I hope it helps you. If you have any further query, please ask me.
For further queries consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
All blood were negative for any autoimmune causes, ANA, RF, ESR, CRP, etc ... Osteoarthritis is not an autoimmune disorder, so autoimmune markers are expected to be ... Read fullDo I have to take medicine for ankylosing spondylitis whole life?
This is an autoimmune disorder which actually has no treatment ... Read fullHow to remove the excess abdominal fluid in a colon cancer patient?
.. be given a trial of albumin and furosemide, which is diuretics, intravenously slowly in a monitored setting. They are afraid of the spread of the tumor further by putting needles through the peritoneum. Please, also try oral diuretics meanwhile. B... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now